Generalized Eilenberg Theorem I: Local Varieties of Language (bibtex)
by Jiří Adámek, Stefan Milius, Robert S. Myers and Henning Urbat
Reference:
Jiří Adámek, Stefan Milius, Robert S. Myers and Henning Urbat: Generalized Eilenberg Theorem I: Local Varieties of Language, In Anca Muscholl, ed.: Proc. Foundations of Software Science and Computation Structures (FoSSaCS), Lecture Notes Comput. Sci., vol. 8412, pp. 366–380, Springer, 2014. The final publication is available at Springer via http://dx.doi.org/10.1007/978-3-642-54830-7_24.
Bibtex Entry:
@InProceedings{ammu14,
  author = 	 {Ji\v{r}\'\i\ Ad\'amek and Stefan Milius and Robert S.~Myers and Henning Urbat},
  title = 	 {Generalized {E}ilenberg {T}heorem {I}: {L}ocal {V}arieties of {L}anguage},
  OPTcrossref =  {},
  OPTkey = 	 {},
  booktitle = {Proc.~Foundations of Software Science and Computation Structures (FoSSaCS)},
  pages = 	 {366--380},
  year = 	 {2014},
  editor = 	 {Anca Muscholl},
  volume = 	 {8412},
  OPTnumber = 	 {},
  series = 	 {Lecture Notes Comput.~Sci.},
  doi       =    {10.1007/978-3-642-54830-7_24},
  OPTaddress = 	 {},
  OPTmonth = 	 {},
  OPTorganization = {},
  publisher = {Springer},
  comment = {The final publication is available at Springer via <a href="http://dx.doi.org/10.1007/978-3-642-54830-7_24">http://dx.doi.org/10.1007/978-3-642-54830-7_24</a>.},
  OPTnote = 	 {},
  OPTannote = 	 {}
}
Powered by bibtexbrowser